My last period was 7-23 and on 7-31 my husband & I had sex. The condom broke and he pulled out right away. He did not cum inside of me, but he came when he took the condom off. I took Plan B maybe an hr after this happened. Six days after taking Plan B I am having a brown discharge like I usually have when Im ending my period & I also was very moody the day before this brown discharge occurred like I normally have with my period. I am having cramps like a normal period but my period is usally around the 20-24 of each month! I know that unusual bleeding occurs when taking Plan B but Im just worried that I could be pregnant. I have had some nausea in the first part of the day and some cramping in the lower abdominal area. Ive also been dizzy in the mornings for the last 3 days. I think I have a sinus infection though. I do have anxiety & Im not sure if Im just making myself feel bad or if Im really pregnant. Please Help!